# SDR MASA2010071200751

- Difficulty date: May 26, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N715SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7115
- Aircraft time: 33,638 hours, 31,009 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN-SERVICE DEVIATION FOR 3(EA) CRACKS NOTED ON FS BLKD AT RBL 18 APPROX WL 59.1, OUTBOARD OF RBL 9 APPROX WL 54.1 AND LBL 18 IN CAP ANGLE, JOB 09 17.  MX COMPLIED WITH GREO'S ON BOMBARDIER SERVICES TASK CARD.
